Fundamentalnaya i Prikladnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundamentalnaya i Prikladnaya Matematika, 2015, Volume 20, Issue 5, Pages 141–148 (Mi fpm1676)  

This article is cited in 1 scientific paper (total in 1 paper)

Self-small $\mathrm{SP}$-groups with clean endomorphism rings

K. S. Sorokin

Tomsk State University
Full-text PDF (121 kB) Citations (1)
References:
Abstract: In this work, some aspects of cleanness of endomorphism rings of $\mathrm{SP}$-groups are considered. These groups form one of the classes of mixed Abelian groups. The cleanness of endomorphism rings of self-small $\mathrm{SP}$-groups is proved. Some sufficient conditions are found for the converse proposition to hold.
English version:
Journal of Mathematical Sciences (New York), 2018, Volume 230, Issue 3, Pages 445–450
DOI: https://doi.org/10.1007/s10958-018-3752-x
Bibliographic databases:
Document Type: Article
UDC: 512.541
Language: Russian
Citation: K. S. Sorokin, “Self-small $\mathrm{SP}$-groups with clean endomorphism rings”, Fundam. Prikl. Mat., 20:5 (2015), 141–148; J. Math. Sci., 230:3 (2018), 445–450
Citation in format AMSBIB
\Bibitem{Sor15}
\by K.~S.~Sorokin
\paper Self-small $\mathrm{SP}$-groups with clean endomorphism rings
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 5
\pages 141--148
\mathnet{http://mi.mathnet.ru/fpm1676}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3589151}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 230
\issue 3
\pages 445--450
\crossref{https://doi.org/10.1007/s10958-018-3752-x}
Linking options:
  • https://www.mathnet.ru/eng/fpm1676
  • https://www.mathnet.ru/eng/fpm/v20/i5/p141
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Фундаментальная и прикладная математика
    Statistics & downloads:
    Abstract page:201
    Full-text PDF :92
    References:38
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024